Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Boundedness of integral operators
on generalized Morrey spaces
and its application to Schrödinger operators

Authors: Kazuhiro Kurata, Seiichi Nishigaki and Satoko Sugano
Journal: Proc. Amer. Math. Soc. 128 (2000), 1125-1134
MSC (1991): Primary 35B45, 42B20; Secondary 35J10
Published electronically: August 5, 1999
MathSciNet review: 1646196
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study boundedness of integral operators on generalized Morrey spaces and its application to estimates in Morrey spaces for the Schrödinger operator $L_2=-\Delta +V(x)+W(x)$ with nonnegative $V\in (RH)_{\infty}$ (reverse Hölder class) and small perturbed potentials $W$.

References [Enhancements On Off] (What's this?)

  • [Ad] D. Adams, A note on Riesz potentials, Duke Math. J. 42(1975), 765-778.
  • [CF] F.Chiarenza, M.Frasca, Morrey spaces and Hardy-Littlewood maximal function, Rend. Mat. 7(1987), 273-279. MR 90f:42017
  • [GR] J. García-Cuerva, J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, 1985.
  • [Gu] D.Guibourg, Inégalitës maximales pour l'opérateur de Schrödinger, C.R. Acad.Sci.Paris, 316(1993), 249-252. MR 93k:35053
  • [He] D.Henry, Geometric Theory of semilinear parabolic equations, Springer Lect. Note, No. 840, 1981. MR 83j:35084
  • [Ku] S.T.Kuroda, Spectral Theory II(in Japanese), Iwanami-Shoten, 1979. MR 88a:35169
  • [KS] K.Kurata, S.Sugano, A remark on estimates for uniformly elliptic operators on weighted $L^p$ spaces and Morrey spaces, preprint.
  • [Mi] T. Mizuhara, Boundedness of some classical operators on generalized Morrey spaces, Harmonic Analysis (S.Igari, Ed.) ICM 90 Satellite Proceedings, Springer-Verlag, Tokyo(1991), 183-189. MR 95c:46039
  • [Na] E. Nakai, Hardy-Littlewood maximal operator, singular integral operators and the Riesz potentials on generalized Morrey spaces, Math. Nachr. 166(1994), 95-103. MR 95k:42030
  • [Ok] N. Okazawa, On the perturbation of linear operators in Banach and Hilbert spaces, J.Math.Soc.Japan, 34, 1982, 677-701. MR 84i:47021
  • [Ol] P.A.Olsen, Fractional Integration, Morrey spaces and a Schrödinger equations, Comm. in P.D.E., 20(1995), 2005-2055. MR 97a:35042
  • [Sh1] Z.Shen, $L^p$ estimates for Schrödinger operators with certain potentials, Ann. Inst. Fourier, Grenoble 45, 2(1995), 513-546. MR 96h:35037
  • [Sh2] Z.Shen, Estimates in $L^p$ for Magnetic Schrödinger Operators, Indiana Univ. Math. J., 45(1996), 817-841. MR 97k:35043
  • [Ta] M.Taylor, Microlocal Analysis on Morrey spaces, Preprint.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35B45, 42B20, 35J10

Retrieve articles in all journals with MSC (1991): 35B45, 42B20, 35J10

Additional Information

Kazuhiro Kurata
Affiliation: Department of Mathematics, Tokyo Metropolitan University, 1-1 Minami-Ohsawa, Hachioji-shi, Tokyo 192-0397, Japan

Seiichi Nishigaki
Affiliation: Numazu College of Technology, 3600 Ooka Numazu 410-8501, Japan

Satoko Sugano
Affiliation: Department of Mathematics, Gakushuin University, 1-5-1 Mejiro, toshima-ku, Tokyo 171, Japan

Received by editor(s): June 1, 1998
Published electronically: August 5, 1999
Additional Notes: The first author was partially supported by Grant-in Aid for Scientific Research (C)(No. 09640208), the Ministry of Education, Science, Sports and Culture.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society